What medication is causing your feet to fall asleep? Are you sure it's the meds? If you haven't already discussed this with your doctor, be sure to do so, since that could be a sign of something else.
I'd be really hesitant to tell you to take something natural (or not natural) with your medical history and not knowing what other meds you're on.
I don't know if this would apply to your meds, but I take medication for migraines. I take 50 mgs at a time, and if I take a 50 mg pill, I get all kinds of side effects. If I take two 25mg pills, I don't get the side effects. I don't know if your meds come in smaller doses, but it might be something to try. My neurologist thinks I'm nuts, but prescribes them that way anyway. :)
That sounds like a frustrating situation. Do you mind me asking the name of the medication you are taking and then I can search if there are any known tricks for the feet issue?
If you are taking the carbatrol because of seizures from the hydrocephalus, you might like to know that fasting has long been used to prevent epileptic seizures. The reason is maybe/probably that the ketones, especially the one called beta hydroxybutyrate, act on the nervous system. Then came the keto diet, which also generates BHB. This is all a separate matter entirely from whether the keto diet should be used for weight loss or not.
But there is more complexity and disagreement to it, so your doc might very well not agree to trying.
"Do Ketone Bodies Mediate the Anti-Seizure Effects of the Ketogenic Diet?"
Thanks for the input. I’ll make a PDF from the link for future reference.
If you are wanting a "natural" approach to healing, I would highly suggest seeing a reputable Naturopathic physician, they can give you tests and supplements that most conventional doctors are not aware of. When I was living back home in the states, that was my main doctor, I loved them.